Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 52, Issue 2, 2016
Metadata
 

Singularities of Solutions of Quasilinear Partial Differential Equations in a Complex Domain
Keisuke Uchikoshi
pp. 103–139
Abstract | Full-Text PDF (673 KB) | Metadata

Ice Quivers with Potential Arising from Once-punctured Polygons and Cohen–Macaulay Modules
Laurent Demonet and Shigeru Taniguchi
pp. 141–205
Abstract | Full-Text PDF (659 KB) | Metadata

Mod $p$ Decomposition of $H$-spaces of Low Rank
Yutaka Hemmi and Hirokazu Nishinobu
pp. 207–221
Abstract | Full-Text PDF (404 KB) | Metadata

Pfaffian of Appell's Hypergeometric System $\mathcal F_4$ in Terms of the Intersection Form of Twisted Cohomology Groups
Yoshiaki Goto, Jyoichi Kaneko and Keiji Matsumoto
pp. 223–247
Abstract | Full-Text PDF (427 KB) | Metadata